# SDR 97ZZZX4919

- Difficulty date: November 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Condition: Corroded
- Location: Nlg Box Bs 328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, CORROSION NOTED ON RT SIDE NOSE GEAR BOX LOWER CHORD AT FLOOR WEB, STA 328 TO STA 344.
